MathSciNet Relay Station
MathSciNet bibliographic data
MR2465816 28A80 (31C20 60J60)
Rogers, Luke G.; Strichartz, Robert S.; Teplyaev, Alexander Smooth bumps, a Borel theorem and partitions of smooth functions on P.C.F. fractals. Trans. Amer. Math. Soc. 361 (2009), no. 4, 1765–1790.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement